Please use this identifier to cite or link to this item:
Title: Internal jugular tunnelled dialysis catheters: A method permitting repeated surgical insertions
Authors: Bagul, A
Doughman, T
Yates, PJ
Nicholson, ML
First Published: Sep-2006
Citation: ANNALS OF THE ROYAL COLLEGE OF SURGEONS OF ENGLAND, 2006, 88 (5), pp. 503-503
DOI Link: 10.1308/003588406X116864
ISSN: 0035-8843
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Infection, Immunity and Inflammation

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.